Sunday, January 4, 2009
We are beginning to narrow this thing down. The ultra sound showed that her legs are free of blood clots. Megan has been on an anti seizure medication called Dylantin (sp?)They think that is what has caused the splotches on her chest,arms & face. Now that they have taken her off of the stuff, the splotches are gone. One of the other side effects that will occur in some cases, is what is called Dylantin fever. They feel this is what Megan is experiencing. Megan has been off of the seizure medication since last Wednesday, but it is just going to take some time for it to flush from her system. They want to rule out everything, so last night they waited until her fever peaked again. At about 10:30 it hit 102.6 and they drew blood. It seems when the fever is high the cultures will show more of what is going on. After they took the blood and urine samples, they worked on reducing the fever. She had a pretty good night. We feel they are just waiting to confirm that it is the Dylantin fever, and they will release her to come home. We hope that will be tomorrow. Please continue to pray for her and her total healing.